# SDR USAA2010112692667

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 3,107 hours, 1,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L21666
- Condition: Low Pressure
- Location: L1 Door
- Part time: 3,107 hours, 1,222 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1723 - FLL - EES - SLIDE L1 SHOWS LOW PRESSURE ON FLIGHT ATTENDANT ANNUNCIATOR PANEL AND VISUALLY VERIFIED PRESSURE ON GAUGE NOT IN GREEN.  MAINTENANCE REMOVED AND REPLACED L1 ESCAPE SLIDE ASSEMBLY.
